MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity c calcium results (above normal range) for two patients.One patient was called back to the emergency department for a second blood draw that generated normal results (not provided).The following data was provided.Sid: (b)(6), 1st run = 3.258 mmol/l (b)(6) 2023 12:52, 2nd run = 4.211 mmol/l (b)(6) 2023 02:25, 3rd run = 3.291 mmol/l (b)(6), 2023 11:45, 4th run = 3.232 mmol/l (b)(6), 2023 11:53.Sid (b)(6), 1st run = 3.015 mmol/l (b)(6) 2023 10:52, 2nd run = 4.925 mmol/l (b)(6) 2023 02:23, 3rd run = 3.955 mmol/l (b)(6) 2023 11:44, 4th run = 3.910 mmol/l (b)(6) 2023 11:53.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Trending review determined no trend for the issue for the product.Historical complaint review determined there is normal complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue.File sample analysis was not performed as the sample was retested and gave acceptable results.In addition, quality control was performing as expected.Based on the investigation, no deficiency for lot number 23745un22 was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity c calcium results (above normal range) for two patients.One patient was called back to the emergency department for a second blood draw that generated normal results (not provided).The following data was provided.Sid (b)(6) 1st run = 3.258 mmol/l (b)(6) 2023 12:52 2nd run = 4.211 mmol/l (b)(6) 2023 02:25 3rd run = 3.291 mmol/l (b)(6) 2023 11:45 4th run = 3.232 mmol/l (b)(6) 2023 11:53 sid (b)(6) 1st run = 3.015 mmol/l (b)(6) 2023 10:52 2nd run = 4.925 mmol/l (b)(6) 2023 02:23 3rd run = 3.955 mmol/l (b)(6) 2023 11:44 4th run = 3.910 mmol/l (b)(6) 2023 11:53.No impact to patient management was reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17483586
Report Number3002809144-2023-00347
Device Sequence Number6742350
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public00380740132613
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Catalogue Number07P57-30
Device Lot Number23745UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC04594.; ALNTY C PROCESSING MODU, 03R67-01, AC04594.
Patient SexUnknown